# SDR SCNA97141

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND ATTACH ANGLE CRACKED IN AFT PIT AT STATION 950D, LBL 28.  REMOVED ANGLE AND INSTALLED NEW MEMBER, L-ANGLE SPLICE, FILLER, AND STRAPS PER B727 SRM 51-40-04 AND 51-30-02.
